# SDR C2XA10CL015

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 23,000 hours, 17,222 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 14522756409
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATL FLT 2531 - THE CREW REPORTED A ENGINE NR 2 FIRE/DETECT FAIL MESSAGE ON THE EICAS IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE HARNESS.  OPERATIONAL CHECKS WERE GOOD.
